# SDR MALA975296

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt/Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3332 - IN FLIGHT, AIRCRAFT IS TRIMMED OUTSIDE GREEN ARC ON TRIM INDICATOR, ORAL OUT OF TRIM WARNING SOUNDS WITH GEAR RETRACTED.  CREW CYCLED GEAR, NO CHANGE.  AIRCRAFT TRIMS NORMALLY AND WARNING STILL SOUNDS.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT AND RIGHT INBOARD AND OUTBOARD SQUAT SWITCHES.  ALL CHECKS GOOD.  (M)
